# SDR ASAA2025071759802

- Difficulty date: July 17, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,164 hours, 20,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y38
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H AFT SHIELD CORRODED AROUND FASTENER HOLE. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED AFT SHIELD IAW BOEING 737-800 SRM 51-40-02-0G-0W 1" O .032 R .026 L 1" D .006.
